# SDR 97ZZZM648

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 69B406596
- Condition: Broken
- Location: Lt Mlg Door
- Part time: 85,832 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - ON APPROACH TO LAX, AFTER LANDING GEAR EXTENSION, RED 'DOOR OPEN' LGIHT STAYED ON.  FOUND LEFT BODY GEAR DOOR LIGHT ON, BOTH PRIMARY AND ALTERNATE.  FOUND BRACKET ASSY FOR GEAR DOOR WARNING LIGHT SWITCH TARGET DAMAGED.  REPLACED BRACKET AND OPERATIONAL TEST AND INDICATIONS WERE GOOD.  (M)
